# SDR DL72S971961

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, LEADING EDGE SPAR STIFFENER CRACKED 1.25 INCH AT NR 7 SLAT INBD TRACK INBD SIDE.  REPAIRED PER MM 57-20-21.
